# SDR SWIA201128503

- Difficulty date: May 19, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 26,776 hours, 22,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD IS CRACKED AT RBL 9.0 WL 54.18 AND LBL 18.0 LOWER CAP ANGLE RADIUS.  (C-CHECK)  REPAIRED PER REO.
